# SDR CA120918001

- Difficulty date: September 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 5540 · Rudder Structure
- Part: Tension Spring
- Part number: MS24586C207
- Condition: Detached
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT COMPLAINED OF LOOSE RUDDER CABLE IN COCKPIT.  MAINTENANCE FOUND THAT 1 OF THE CABLE TENSION SPRINGS HAD BECOME DETACHED FROM THE UPPER WASHER OF THE RUDDER PEDAL.  THE LOOP THAT HOLDS THE SPRING IN THE WASHER WAS OPEN MORE THAN NORMAL ALLOWING THE SPRING TO COME OFF.  THE SPRING WAS INSPECTED THE LOOP WAS CLOSED AND SPRING REINSTALLED AND INSPECTED WITH NO FURTHER DEFECTS FOUND.
